MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES

DUTCH OPTHALMIC RESEARCH CENTER BV VFI PACK FOR SILICONE OIL SYRINGES
Catalog Number 1363.DD
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation showed that the dorc vfi pack for silicone oil syringe (1363.Dd) can lead to breaking of the glass syringe containing the dorc silicone oil when mounting the syringe in the adapter.Recall on 1363 dd has been initiated and update to design.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
Dorc became aware of a potential performance issue concerning the vfi adapter of the vfi pack for silicone oil syringes during use in combination with glass prefilled silicone oil syringe.Investigation showed that the dorc vfi pack for silicone oil syringe (1363.Dd) can lead to breaking of the glass syringe when mounting the syringe in the adapter.No injury reported.

Brand Name
VFI PACK FOR SILICONE OIL SYRINGES
Common Device Name
VFI PACK FOR SILICONE OIL SYRINGES
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7515521
Report Number1222074-2018-00130
Device Sequence Number13892803
Product Code HQC
UDI-Device Identifier08717872019659
UDI-Public08717872019659
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/01/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1363.DD
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2015
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1